Alert archive / Texas / Flash Flood Warnings in 2014

Flash Flood Warning 19, NWS Fort Worth, TX

May 27, 2014Bosque County, Hill County, Texas

NWS Fort Worth, TX issued this flash flood warning at May 27, 2014, 6:34 PM CDT for Bosque County, Hill County, Texas. It was in force for 116 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2014, 6:34 PM CDT (23:34 UTC)
Expired
May 27, 2014, 8:30 PM CDT
In force
116 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

Counties Bosque County, TX, Hill County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 66 km from the middle of the area, began a volume at 23:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 7:15 PM CDTFLASH FLOOD2 E Meridian, TXWATER WAS FLOWING INTO A HOME WITH FLOOD DAMAGE TO A THIRD OF THE RESIDENCE. HOUSE WAS LOCATED NEAR THE INTERSECTION OF FM 2840 AND HWY 174. RAIN TOTAL WITH THE STORM WAS 2.65 AND 3.65 SINCE MIDNIGHT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 41 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 11.6 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2014-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2014-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
952 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

319 
WGUS54 KFWD 272334
FFWFWD
TXC035-217-280130-
/O.NEW.KFWD.FF.W.0019.140527T2334Z-140528T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
634 PM CDT TUE MAY 27 2014

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BOSQUE COUNTY IN NORTH CENTRAL TEXAS
  NORTHWESTERN HILL COUNTY IN NORTH CENTRAL TEXAS

* UNTIL 830 PM CDT

* AT 634 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  THUNDERSTORMS WITH HEAVY RAINFALL NEAR MERIDIAN...MOVING SOUTHEAST
  AT 25 MPH. VERY HEAVY RAINS HAVE ALREADY OCCURRED ACROSS THE WARNED
  AREA...AND ADDITIONAL HEAVY RAINFALL WILL RESULT IN FLASH FLOODING
  THROUGH 830 PM CDT.

* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
  INCLUDE...CLIFTON AND VALLEY MILLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TURN AROUND...DONT
DROWN. IT ONLY TAKES TWO FEET OF MOVING WATER TO CARRY AWAY MOST
VEHICLES...INCLUDING PICKUPS AND SPORT UTILITY VEHICLES. TAKE A
DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL WATER
RECEDES. CHILDREN SHOULD NEVER PLAY AROUND HIGH WATER...DRAINAGE
DITCHES...STORM DRAINS...OR FLOODED STREAMS.

&&

LAT...LON 3204 9792 3218 9768 3219 9759 3218 9760
      3218 9758 3215 9757 3213 9752 3216 9751
      3218 9747 3200 9739 3191 9740 3176 9729
      3160 9758 3181 9779

$$
2 follow-up statements
947 
WGUS74 KFWD 272338
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
638 PM CDT TUE MAY 27 2014

TXC217-272348-
/O.CAN.KFWD.FF.W.0019.000000T0000Z-140528T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HILL TX-
638 PM CDT TUE MAY 27 2014

...THE FLASH FLOOD WARNING FOR NORTHWESTERN HILL COUNTY IS
CANCELLED...

LAT...LON 3204 9792 3218 9768 3219 9760 3213 9753
      3218 9747 3215 9747 3213 9750 3209 9747
      3203 9749 3201 9745 3203 9743 3198 9739
      3193 9744 3184 9735 3175 9731 3160 9758
      3181 9779

$$

TXC035-280130-
/O.CON.KFWD.FF.W.0019.000000T0000Z-140528T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BOSQUE TX-
638 PM CDT TUE MAY 27 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
BOSQUE COUNTY...

AT 638 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS WITH HEAVY RAINFALL NEAR MERIDIAN...MOVING EAST AT 20
MPH. VERY HEAVY RAINS HAVE ALREADY OCCURRED ACROSS THE WARNED AREA...
AND ADDITIONAL HEAVY RAINFALL WILL RESULT IN FLASH FLOODING THROUGH
830 PM CDT.

SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE CLIFTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TURN AROUND...DONT
DROWN. IT ONLY TAKES TWO FEET OF MOVING WATER TO CARRY AWAY MOST
VEHICLES...INCLUDING PICKUPS AND SPORT UTILITY VEHICLES. TAKE A
DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL WATER
RECEDES. CHILDREN SHOULD NEVER PLAY AROUND HIGH WATER...DRAINAGE
DITCHES...STORM DRAINS...OR FLOODED STREAMS.

&&

LAT...LON 3204 9792 3218 9768 3219 9760 3213 9753
      3218 9747 3215 9747 3213 9750 3209 9747
      3203 9749 3201 9745 3203 9743 3198 9739
      3193 9744 3184 9735 3175 9731 3160 9758
      3181 9779

$$
880 
WGUS74 KFWD 280121
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
821 PM CDT TUE MAY 27 2014

TXC035-280131-
/O.EXP.KFWD.FF.W.0019.000000T0000Z-140528T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BOSQUE TX-
821 PM CDT TUE MAY 27 2014

...THE FLASH FLOOD WARNING FOR BOSQUE COUNTY EXPIRES AT 830 PM CDT...

TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
FORT WORTH.

LAT...LON 3204 9792 3218 9768 3219 9760 3213 9753
      3218 9747 3215 9747 3213 9750 3209 9747
      3203 9749 3201 9745 3203 9743 3198 9739
      3193 9744 3184 9735 3175 9731 3160 9758
      3181 9779

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 27, 6:02 PM CDT, 32 minutes earlier.

Area forecast discussion, May 27, 6:02 PM CDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
602 PM CDT TUE MAY 27 2014

.AVIATION...
A PERSISTENT UPPER LOW CAN BE SEEN ON SATELLITE SPIRALING OVER THE
SOUTHERN PLAINS WITH ITS CENTER NEAR THE RED RIVER THIS AFTERNOON.
THE PROXIMITY OF THE FEATURE WILL CONTINUE TO BRING CHANCES FOR
SHOWERS AND THUNDERSTORMS ACROSS NORTH TEXAS THROUGH THIS EVENING.
THE MAIN ROUND OF CONVECTION BEGAN OVER WESTERN AND NORTHWESTERN
COUNTIES A FEW HOURS AGO AND HAS NOW MOVED SOUTHEAST TO THE
INTERSTATE 35 CORRIDOR. THIS WILL PLACE CONVECTIVE WEATHER IN THE
VICINITY OF SEVERAL NORTH TEXAS TAF SITES FOR ANOTHER HOUR OR SO
BEFORE ACTIVITY SHIFTS EAST OF THE INTERSTATE 35 CORRIDOR LATER
THIS EVENING. FORTUNATELY...THE SCATTERED /HIT AND MISS/ NATURE OF
THE STORMS MAY SPARE THE MAIN AIRPORTS OF A DIRECT HIT...IN FACT
RADAR TRENDS HAVE INDICATED SIGNIFICANT WEAKENING IN THE CELLS
THAT WERE HEADED FOR THE DALLAS-FORT WORTH AREA. IN ANY EVENT...VCTS
IN THE FORECAST WILL LIKELY SUFFICE FOR THE NEXT FEW
HOURS IN THE METROPLEX...WITH A TEMPO GROUP LOOKING MORE AND MORE
NECESSARY FOR KACT AS STORMS CONVERGE OVER MCLENNAN COUNTY FROM
THE NORTH AND WEST.

ACTIVITY WILL WIND DOWN WITH THE LOSS OF HEATING LATE THIS EVENING.
OVERNIGHT...WE WILL NEED TO MONITOR THE POTENTIAL FOR
FOG...PARTICULARLY AT KACT WHERE CONDITIONS WILL BE MORE CONDUCIVE
FOR FOG DEVELOPMENT. WILL KEEP THE EXTENDED PORTION OF THE TAFS
DRY AS MOST OF THE CONVECTION IS EXPECTED TO HAVE SHIFTED FARTHER
EAST OF THE AREA ALONG WITH THE UPPER LOW.

30

&&

.PREV DISCUSSION... /ISSUED 251 PM CDT TUE MAY 27 2014/
SHORT TERM...RAIN/THUNDER COVERAGE HAS BEEN RELATIVELY LOW ACROSS
NORTH CENTRAL TEXAS SO FAR TODAY HOWEVER COVERAGE WILL BE ON THE
INCREASE LATE THIS AFTERNOON INTO EARLY THIS EVENING. THE HRRR
MODEL HAS HAD A FAIRLY DECENT HANDLE ON THE PRECIP PATTERN TODAY
AND IT IS SHOWING STORM CELLS DEVELOPING FROM THE DENTON AREA TO
FORT WORTH TO NEAR GATESVILLE BY 22Z. BY 00Z CELLS TRACK EASTWARD AND
LINE UP ALONG THE I-35 CORRIDOR AND BY 06Z MOST OF THE SHOWER AND
THUNDERSTORM ACTIVITY WILL HAVE CLEARED OUR CWA. THE GREATEST
CONCERN FOR ANY SEVERE THUNDERSTORMS WILL BE OVER THE SOUTHWEST
QUADRANT OF OUR FORECAST AREA AS THIS IS THE AREA THAT WE'VE SEEN
THE LEAST AMOUNT OF CLOUDS TODAY ALLOWING FOR HEATING AND
INSTABILITY TO TAKE PLACE. THIS IS ALSO THE AREA WHERE THE HIGHEST
DEW POINTS RESIDE AND WE'VE SEEN A FAIRLY CONSISTENT CU FIELD
THROUGHOUT THE DAY TODAY. PRIMARY CONCERNS WITH ANY SEVERE
THUNDERSTORMS THAT DEVELOP LOOK TO BE DAMAGING WINDS/HAIL. WHILE
TORNADOES CANNOT BE RULED OUT THE OVERALL TORNADO THREAT LOOKS
FAIRLY LOW.

TONIGHT THROUGH THIS WEEKEND...THE UPPER LEVEL LOW THAT WE'VE BEEN
DISCUSSING FOR SEVERAL DAYS NOW HAS CONTINUED ITS SLOW MOVEMENT
TODAY EAST SOUTHEASTWARD ESSENTIALLY ALONG THE RED RIVER. THIS
MOVEMENT IS EXPECTED TO CONTINUE OVER THE NEXT 24 TO 36 HOURS WITH
THE LOW MOVING INTO THE ARKLATEX BY WEDNESDAY AFTERNOON/EVENING.
BY THURSDAY AND FRIDAY MODEL SOLUTIONS DIVERGE A BIT AS TO THE
FATE OF THE UPPER LEVEL LOW. CONSENSUS SHOWS THE LOW SOMEWHAT
QUASI STATIONARY OVER LOUISIANA AND EAST TEXAS WITH PERHAPS A SLOW
DRIFT SOUTHWARD BY FRIDAY. BY SATURDAY THE UPPER LOW FINALLY SHOWS
SIGNS OF DISSIPATION AND THE CLOSED NATURE OF THE UPPER LOW
TRANSITIONS MORE INTO AN OPEN WAVE TYPE FEATURE BEFORE UPPER LEVEL
RIDGING AND DRIER AIR BUILDS IN FROM THE WEST ON SUNDAY AND MONDAY.

DUE TO UPPER LOW MAINTAINING ITS PROXIMITY TO THE EASTERN PORTIONS
OF THE FORECAST AREA AND THE FACT THAT THE MODEL CONSENSUS IS
STILL FAIRLY LOW BEYOND WEDNESDAY THERE HAVE BEEN NO MAJOR CHANGES
TO THE FORECAST PRECIPITATION OVER THE NEXT FEW DAYS. FROM
THURSDAY THROUGH SATURDAY WE WILL GENERALLY HAVE SMALL CHANCES
(20-40 POPS) FOR RAIN/THUNDER FROM THE METROPLEX EASTWARD WITH
SLIGHT CHANCES (20 POP) FOR AREAS WEST OF THE METROPLEX.
PRECIPITABLE WATER VALUES WILL REMAIN ELEVATED (1.5+ IN) THROUGHOUT
MUCH OF THE PERIOD SO THERE WILL BE PLENTY OF MOISTURE TO WORK
WITH BUT WITH NO WELL DEFINED SURFACE FEATURE AND NO DISTINCT FORCING
MECHANISMS EXPECTED OVER THE NEXT SEVERAL DAYS THE RAIN/THUNDER
COVERAGE IS EXPECTED TO BE SCATTERED AT BEST EACH DAY.

AFTER A SOMEWHAT COOLER DAY TODAY TEMPERATURES WILL SLOWLY TAKE ON
A WARMING TREND OVER THE NEXT FEW DAYS WITH HIGHS GENERALLY IN
THE LOW TO MID 80S WEDNESDAY WARMING TO THE MID TO UPPER 80S FOR
THURSDAY AND FRIDAY AND THEN THE UPPER 80S TO LOW 90S BY THE WEEKEND.

HOETH

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  66  85  70  86  70 /  30  20  20  20  20
WACO, TX              66  86  66  87  69 /  40  20  20  20  20
PARIS, TX             64  81  65  83  67 /  60  30  30  30  30
DENTON, TX            64  84  66  85  68 /  30  20  20  20  20
MCKINNEY, TX          65  82  66  84  68 /  40  20  20  20  30
DALLAS, TX            66  84  70  86  70 /  40  20  20  20  30
TERRELL, TX           65  85  71  86  72 /  60  30  20  30  30
CORSICANA, TX         67  83  67  85  68 /  60  30  30  30  30
TEMPLE, TX            67  85  66  87  68 /  50  20  20  20  20
MINERAL WELLS, TX     62  87  65  88  66 /  30  10  10  20  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, May 27, 3:26 PM CDT, 3 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
326 PM CDT TUE MAY 27 2014

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-281145-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
326 PM CDT TUE MAY 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.
THERE IS A CHANCE FOR THUNDERSTORMS ACROSS ALL OF THE REGION.
SOME STORMS MAY BE SEVERE DURING THE AFTERNOON AND EVENING
HOURS...PRODUCING LARGE HAIL AND DAMAGING WINDS. LOCALLY HEAVY
RAIN IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH
SATURDAY...WITH THE BEST CHANCES BEING ALONG AND EAST OF THE I-35
CORRIDOR. IN ADDITION TO CLOUD TO GROUND LIGHTNING...LOCALLY
HEAVY RAIN MAY ACCOMPANY SOME OF THE STORMS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED THROUGH THE EVENING HOURS FOR
PORTIONS OF NORTH AND CENTRAL TEXAS.

In the hours before

Special weather statement, May 27, 5:25 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
525 PM CDT TUE MAY 27 2014

TXZ156-272300-
LAMPASAS TX-
525 PM CDT TUE MAY 27 2014

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHWESTERN LAMPASAS COUNTY

AT 525 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES EAST OF SAN SABA...MOVING SOUTHEAST AT 25
MPH.

PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3123 9857 3127 9848 3103 9830 3103 9844
      3104 9848 3107 9849 3108 9847 3111 9847
      3111 9850 3109 9853 3111 9855 3116 9853
      3120 9858
TIME...MOT...LOC 2225Z 331DEG 22KT 3120 9856
Local storm report, May 27, 5:27 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
527 PM CDT TUE MAY 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0519 PM     HAIL             7 NE WALNUT SPRINGS     32.14N  97.67W
05/27/2014  E1.00 INCH       BOSQUE             TX   TRAINED SPOTTER

            QUARTER HAIL 7 MILES NORTHEAST OF WALNUT SPRINGS
Local storm report, May 27, 5:44 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
544 PM CDT TUE MAY 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HAIL             BRIAROAKS               32.49N  97.30W
05/27/2014  E1.25 INCH       JOHNSON            TX   PUBLIC

            HALF DOLLAR SIZE HAIL 4 SE OF BRIAR OAKS
Special weather statement, May 27, 5:55 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
555 PM CDT TUE MAY 27 2014

TXZ134-272330-
ELLIS TX-
555 PM CDT TUE MAY 27 2014

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN ELLIS COUNTY

AT 555 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES WEST OF MIDLOTHIAN...MOVING EAST AT 25
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE MIDLOTHIAN...OAK LEAF...
OVILLA AND RED OAK.

PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3245 9679 3237 9709 3254 9709 3255 9709
      3255 9680 3254 9679
TIME...MOT...LOC 2255Z 252DEG 22KT 3248 9706
Special weather statement, May 27, 5:56 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
556 PM CDT TUE MAY 27 2014

TXZ094-272330-
FANNIN TX-
556 PM CDT TUE MAY 27 2014

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN FANNIN COUNTY

AT 556 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES NORTHWEST OF BONHAM...MOVING EAST AT 25
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ECTOR.

PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3366 9586 3357 9630 3369 9635 3371 9632
      3376 9630 3377 9626 3375 9622 3376 9619
      3381 9617 3387 9597 3386 9593
TIME...MOT...LOC 2256Z 249DEG 22KT 3370 9623
Local storm report, May 27, 6:09 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
609 PM CDT TUE MAY 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     TSTM WND DMG     2 N KEENE               32.43N  97.33W
05/27/2014                   JOHNSON            TX   AMATEUR RADIO

            2 FOOT DIAMETER TREES DOWN ON FM2280 NORTH OF KEENE

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 10:44 PM CDTSpecial Weather StatementFWDComanche61 min
May 26, 11:16 PM CDTSpecial Weather StatementFWDMills59 min
May 26, 11:29 PM CDTSpecial Weather StatementFWDErath, Hamilton61 min
May 26, 11:52 PM CDTSpecial Weather StatementFWDBosque, Hood, Somervell53 min
May 27, 12:21 AM CDTSpecial Weather StatementFWDCoryell, Lampasas54 min
May 27, 2:01 AM CDTSpecial Weather StatementFWDBell, Falls, Freestone, Leon, Limestone, Milam and 1 more59 min
May 27, 2:20 PM CDTAreal Flood AdvisoryFWDMontague115 min
May 27, 2:23 PM CDTSpecial Weather StatementFWDMontague37 min
May 27, 3:01 PM CDTSpecial Weather StatementFWDMontague29 min
May 27, 3:11 PM CDTSpecial Weather StatementFWDMontague34 min
May 27, 3:50 PM CDTSpecial Weather StatementFWDWise25 min
May 27, 4:16 PM CDTSevere Thunderstorm WarningFWDMills59 min
May 27, 4:32 PM CDTSpecial Weather StatementFWDErath28 min
May 27, 4:52 PM CDTSevere Thunderstorm WarningFWDBosque, Erath, Hood, Somervell53 min
May 27, 4:59 PM CDTSevere Thunderstorm WarningFWDJohnson61 min
May 27, 5:25 PM CDTSpecial Weather StatementFWDLampasas35 min
May 27, 5:32 PM CDTSevere Thunderstorm WarningFWDBosque58 min
May 27, 5:52 PM CDTSevere Thunderstorm WarningFWDBosque, Erath, Hamilton, Somervell38 min
May 27, 5:55 PM CDTSpecial Weather StatementFWDEllis35 min
May 27, 5:56 PM CDTSpecial Weather StatementFWDFannin34 min
May 27, 6:20 PM CDTAreal Flood AdvisoryFWDFannin115 min

Nearby

Flash Flood Warnings in Texas, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.